# SDR DALA13002215812

- Difficulty date: December 5, 2012
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N592NW
- Make and model: Boeing 757351
- Aircraft serial: 32992
- Aircraft time: 35,428 hours, 11,489 cycles
- Engine: Pwa PW2040
- System (JASC): 7160 · Engine Air Intake System
- Part: Skin
- Condition: Delaminated
- Location: Inlet
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG COWL INLET SKIN DELAMINATION AT 6 O CLOCK POSITION.  REMOVED DAMAGE IAW SRM 54-11-01.  REPAIRED IAW SRM 54-11-01, REPAIR 3, FIG 201.
